Toggle Main Menu Toggle Search

Open Access padlockePrints

Laminar natural convection of Bingham fluids in inclined differentially heated square enclosures subjected to constant wall temperatures

Lookup NU author(s): Sahin Yigit, Professor Nilanjan ChakrabortyORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Yigit S, Poole RJ, Chakraborty N

Publication type: Article

Publication status: Published

Journal: ASME Journal of Heat Transfer

Year: 2015

Volume: 137

Issue: 5

Print publication date: 01/05/2015

Online publication date: 03/03/2015

Acceptance date: 14/01/2015

Publisher: ASME


DOI: 10.1115/1.4029763


Altmetrics provided by Altmetric